Keywords : Cell Tower


Efficient Neighborhood Function and Learning Rate of Self-Organizing Map (SOM) for Cell Towers Traffic Clustering

Haider Kadhim Hoomod; Intisar Al-Mejibli; Abbas Issa Jabboory

Journal of Al-Qadisiyah for Computer Science and Mathematics, 2017, Volume 9, Issue 2, Pages 122-130

The self-organizing map (SOM) neural network is based on unsupervised learning, and has found variety of applications. It is necessary to adjust the SOM parameters before starting learning process to ensure the best results. In this research, three types of data represent high and low traffic of specific cell tower with subscriber positions distribution in central of Iraq are investigated by self-organizing map (SOM). SOM functions and parameters influence its final results. Hence, several iteration of experiments are performed to test and analyze Bubble, Gaussian and Catgass neighborhood functions with three learning rates (linear, inverse of time and power series) and they were evaluated based on the quantization error. The experiments results show that Bubble function with linear learning rate gives the best result for clustering cell tower traffic.

Rate of approximation of K-monotone functions in L_(ψ,p) (I) space , 0

Nada Zuhair Abd AL-Sada; Noor Hayder Abdul Ameer; Adel Salim Tayyah; Akeel Ramadan Mehdi; Dhurgham Aiham Kadhim Alshakarchi; Maytham Salman azeez; Emad Allawi Shallal; Saad Abdulkadhim Al-Saadi; Mehdi S. Abbas; Rana J.S. Al-janabi; Shroouq J.S. Al-janabi; Zinah Hussein Toman; Sarim H. Hadi; Noori F. AL-Mayahi; Ali Ayid Ahmad; Ahmed Chalak Shakir; Hassan Nadem Rasoul; Alaa Saleh Hadi; Ali Hassan Mohammed; Sara F. Hassan; Boushra Y. Hussein; Thekra Abbas; M.Nafea Jafaar; Hanadi A. AbdulSatter; Intisar Shadeed Al-Mejibli; Dhafar Hamed Abd Dhafar Hamed Abd; Salam Abdulkhaleq Noaman; Alaa H. Al-Muslimawi; Bashaeer K. Jassim; Haider Kadhim Hoomod; Intisar Al-Mejibli; Abbas Issa Jabboory; Farhan Dakhil Shyaa; Dhyaa Shaheed Al-Azzawy; Sinan Adnan Diwan; Ahmed Talip Hussein; Haider Jebur Ali; Habeeb Kareem Abdulla; Shatha S.Alhily

Journal of Al-Qadisiyah for Computer Science and Mathematics, 2017, Volume 9, Issue 2, Pages 54-56

In this paper we shown that the relationship with the best algebraic approximation and K- monotone functions with bounded ( i ) such that (i

Keywords

Monotone functions
---
approximation
---
Modulus of smoothness.
---
الدالة المتناوبة
---
التقريب
---
مقياس النعومة .